Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Can I discontinue Janumet if my sugar levels have lowered in a period of 15 days ?

I have been diagnosed of diabetes and pescribed Janumet 50/1000 mg. Within 15 days my sugar level has came down to 99 mg/dl ( Fasting) from 250 mg/dl. Can I discontinue the tablet now ? My age is 40 and weight is 76 kg.
Asked On : Tue, 21 Jun 2011
Answers:  1 Views:  166
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Welcome to HealthcareMagic.
You should not discontinue the drug.You should understand that your sugar levels are in control just because you have taken the tablet and only under the influence of tablet.Normal sugars on treatment does not imply cure of diabetes.
Secondly , Please take balanced diet at regular intervals , and frequent intervals.Please take abundant water and start an exercise like jogging , running , yoga or meditation.Yoga has proven to improve the outcome of Diabetes.Please practice yoga along with your medication.
Take care.
Answered: Wed, 22 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor